# SDR AALA20110522DFW05

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 62,935 hours, 26,686 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 14D INOPERATIVE.  REMOVED AND REPLACED SIDEWALL TO SEAT CONNECTOR AT 14DEF.  OPS CHECK NORMAL.
